Hi All I have been taking levothyroxine 100mcg for around 6 months. This was after a spell of taking 75mcg. Whilst on 75mcg I was having terrible foot pains amongst other things. Doc increased to 100mcg and at my last check tsh was 0.5 and I was feeling pretty good. Now after 6 months or so on the dose of 100mcg I am feeling full of anxiety, chest pains and palpitations and very loose stools. I went to doc last week about the chest pains as the pain was going up into my jaw. I was given an ecg and was told it was fine. Should I go back again to have thyroid blood test done or just cut the dose of thyroxine for a few days and see how I am. I feel like I am never away from the doc and they will be thinking that I am a hypochondriac. Thanks Dee
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.